# SDR A6WA202106157803

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,978 hours, 41,958 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6229302004
- Part serial: 1C6WV
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 33,260 hours, 32,172 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RDR TURNED ITSELF OFF AND WOULD NOT TURN BACK ON .  AIRCRAFT REMOVED FROM SERVICE.  R&R WEATHER RADAR RECIEVER/TRANSMITTER ASSY IAW AMM 34-41-01. OPS TEST GOOD.  SN REMOVED: 1C6WV SN INSTALLED: 58VU
